Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Principal eigenvalues
with indefinite weight functions

Author: Zhiren Jin
Journal: Trans. Amer. Math. Soc. 349 (1997), 1945-1959
MSC (1991): Primary 35J65,, 35J25
MathSciNet review: 1389781
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Both existence and non-existence results for principal eigenvalues of an elliptic operator with indefinite weight function have been proved. The existence of a continuous family of principal eigenvalues is demonstrated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35J65,, 35J25

Retrieve articles in all journals with MSC (1991): 35J65,, 35J25

Additional Information

Zhiren Jin
Affiliation: Department of Mathematics and Statistics, Wichita State University, Wichita, Kansas 67260

Keywords: Principal eigenvalue, Laplace operator, indefinite weight function, conformal deformation on the unit sphere, maximum principles
Received by editor(s): April 3, 1995
Received by editor(s) in revised form: November 20, 1995
Article copyright: © Copyright 1997 American Mathematical Society